# SDR DALA2017070705251

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 58,154 hours, 21,250 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A LOSS OF PORTION OF LEFT BUSS.   TROUBLESHOT AND INSPECTED HARNESS AND IDG,  NO FAULTS.  FOUND A CIRCUIT BREAKER TRIPPED AT THE P31 PANEL, RESET. R & R THE GCU IAW AMM 24-22 AND BPCU IAW AMM 24-41.  REPLACED THE CIRCUIT BREAKER C313. ALL ELECTRICAL CHECKED GOOD. FOUND OIL LEAK AND REPLACED DEOILER OIL SEAL.  REPLACED CT T105 IAW 24-31. OPS AND LEAK CHECKED GOOD.
